# SDR 2007UALA02083

- Difficulty date: June 16, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 36,147 hours, 4,500 cycles
- Engine: Pwa PW4056
- System (JASC): 3500 · Oxygen System
- Part: Bottle
- Condition: Reads Low
- Location: Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS WALKAROUND, O2 BOTTLE LOW AT 4L.    [07-27-07]   REPLACED O2 BOTTLE AT DOOR 4L.  SUSPECT VALVE LEAKAGE.
